# SDR 2006UALA02130

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 19,715 hours, 7,759 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO GREEN HYDRAULIC SYSTEM PROBLEM.  RAN ENGINE AND PERFORMED LEAK CHECK.  NR 1 ENGINE HYDRAULIC PUMP FOUND LEAKING FLUID BETWEEN PUMP HALF'S. REPLACED NR 1 LEFT ENGINE HYDRAULIC EDP.  OPS CHECKED GOOD.
